Sergey Lobanov1
  • 1 National Research University Higher School of Economics, 20 Myasnitskaya Str., Moscow, 101000, Russian Federation

Оп the Optimal Growth Theory

1999. Vol. 3. No. 1. P. 28–41 [issue contents]

Numerous studies of the conditions of long-term economic growth contain a mathematical problem of optimal control over an unlimited period of time. This article identifies some of the common mistakes in principle. For the Cobb-Douglas production function, a complete solution of the optimal economic growth problem in a closed single-sector economy is given.

Citation: Lobanov S. (1999) K teorii optimal'nogo ekonomicheskogo rosta [Оп the Optimal Growth Theory]. HSE Economic Journal , vol. 3, no 1, pp. 28-41 (in Russian)
Rambler's Top100 rss